I'm young and afraid to ask my mom for help, everytime i tell her any problems it results in everyone knowing and bad humiliation, so iv given up. I keep having these really bad cringing pains in my uterus area. Iv had it for awhile and have asked my mom to bring me into the doctor, always sending me home with antibiotics, to my symptoms coming back a week later. Lately iv been having white discharge in my underwear. The pain comes and goes but is getting worse. I was expecting my period to come on the 19th so that morning before school i put in a tampon, i could feel the pain starting (thought it was cramps) went to the bathroom to check and found green discharge on it. Could someone help?
Hi If you were my patient, I would advise you to that the discharge you are having is likely to be due to a yeast infection. Yeast infections are very common, especially after taking antibiotics. I would suggest trying one of the over the counter medications such as Vagistat to see if that would help. If not, you will probably need to be seen by your doctor. I would be concerned that your pain might represent the beginning of endometriosis. I would ask a lot of questions about your bowels, to be sure that the pain is in the uterus and not in the bowels. If so, I would consider laparoscopy to rule in or rule out endometriosis. Hope this helps! Dr B
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.